# SDR UPS04841812

- Difficulty date: February 4, 2004
- Submitted: February 4, 2004
- Operation: Air carrier
- Aircraft: N852UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46052
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS STAY ON CONTINOUSLY WHEN IN ARMED POSITION.  LIGHT WILL NOT ILLUMINATE.  WHEN SWITCH SELECTED TO DISARM CHECK.  REPLACED EMERGENCY LIGHTING BATTERY AND RELAY UNIT & PERFORMED ADJ/ TEST IAW MM 33-50-01-2.  OPS CHECK GOOD.
